# SDR 96ZZZX4774

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3YV
- Make and model: Beech 1900D
- Aircraft serial: UE3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1430846
- Condition: Failed
- Location: Nlg
- Component: 11238002223
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ON FINAL APPROACH TO PHX WHEN UPON LANDING GEAR EXTENSION, THE PILOTS DELCARED AN EMERGENCY AND MANUALLY EXTENDED GEAR AND LANDED WITH NO FURTHER INCIDENT.  AIRCRAFT WAS T/S, AND FERRIED TO IFP WITH GEAR DOWN AND LOCKED.
